×

Found 48 Documents (Results 1–48)

100
MathJax

On some inverse problems for parabolic equations. (English. Russian original) Zbl 0766.35069

Sov. Math., Dokl. 43, No. 1, 166-170 (1991); translation from Dokl. Akad. Nauk SSSR 316, No. 4, 791-795 (1991).
Reviewer: M.Goebel (Halle)
PDF BibTeX XML Cite

Group classification of systems of first-order linear differential equations with two unknown functions of two variables. (English. Russian original) Zbl 0778.35022

Sov. Math., Dokl. 42, No. 2, 404-408 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 1, 155-159 (1990).
MSC:  35F05 35A30
PDF BibTeX XML Cite

On unique solvability of an inverse problem for a parabolic equation. (English. Russian original) Zbl 0691.45013

Sov. Math., Dokl. 39, No. 3, 601-605 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 6, 1289-1293 (1989).
Reviewer: S.Aizicovici
MSC:  45K05 35R30 35K10
PDF BibTeX XML Cite

Necessary conditions for the system of eigenfunctions and associated functions of a second order differential operator to be a basis in \(L_ 2(G)\). (English. Russian original) Zbl 0699.34026

Sov. Math., Dokl. 37, No. 2, 468-470 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 4, 809-811 (1988).
Reviewer: B.D.Sleeman
MSC:  34L99
PDF BibTeX XML Cite

Application of a computer to the investigation of generalized solvability of two-point boundary value problems. (English. Russian original) Zbl 0699.34021

Sov. Math., Dokl. 37, No. 2, 309-312 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 1, 22-26 (1988).
Reviewer: D.Tila
MSC:  34B15 34B10
PDF BibTeX XML Cite

On solution of the inverse scattering problem for a quadratic pencil of one-dimensional Schrödinger operators on the whole axis. (English. Russian original) Zbl 0629.34013

Sov. Math., Dokl. 34, 34-38 (1987); translation from Dokl. Akad. Nauk SSSR 289, 42-46 (1986).
Reviewer: D.Robert
MSC:  34A55 34L99 34B30
PDF BibTeX XML Cite

Nonlinear perturbations of regular spectral problems with a parameter in the boundary conditions and the completeness of their eigenfunctions. (English. Russian original) Zbl 0589.34023

Sov. Math., Dokl. 30, 276-281 (1984); translation from Dokl. Akad. Nauk SSSR 277, 1318-1323 (1984).
Reviewer: B.D.Sleeman
MSC:  34L99 34E10
PDF BibTeX XML Cite

Control of the stability of explicit one-step methods of integrating ordinary differential equations. (English. Russian original) Zbl 0588.34010

Sov. Math., Dokl. 30, 211-215 (1984); translation from Dokl. Akad. Nauk SSSR 277, 1058-1062 (1984).
Reviewer: J.Banás
PDF BibTeX XML Cite

A nonlocal problem and the Goursat problem for a loaded equation of hyperbolic type, and their applications to the prediction of ground moisture. (English. Russian original) Zbl 0433.35043

Sov. Math., Dokl. 19, 1243-1247 (1978); translation from Dokl. Akad. Nauk SSSR 242, 1008-1011 (1978).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification